Translator Disclaimer
October 2005 An extension of the univalence criteria of Nehari and Ozaki and Nunokawa
Horiana OVESEA-TUDOR, Shigeyoshi OWA
Hokkaido Math. J. 34(3): 533-539 (October 2005). DOI: 10.14492/hokmj/1285766285

Abstract

In this paper, we obtain a sufficient condition for the univalence of analytic functions in the open unit disk $\mathbb{U}$. This condition involves two arbitrary functions $ g(z) $ and $ h(z) $ analytic in $\mathbb{U} $. Replacing $g(z)$ and $h(z)$ by some particular functions, we find the well-known conditions for univalency established by Z.Nehari (Bull. Amer. Math. Soc. 55(1949)) and S.Ozaki and M.Nunokawa (Proc. Amer. Math. Sco., 33(1972))}. Likewise we find other new sufficient conditions.

Citation

Download Citation

Horiana OVESEA-TUDOR. Shigeyoshi OWA. "An extension of the univalence criteria of Nehari and Ozaki and Nunokawa." Hokkaido Math. J. 34 (3) 533 - 539, October 2005. https://doi.org/10.14492/hokmj/1285766285

Information

Published: October 2005
First available in Project Euclid: 29 September 2010

zbMATH: 1109.30017
MathSciNet: MR2186821
Digital Object Identifier: 10.14492/hokmj/1285766285

Subjects:
Primary: 30C45

Rights: Copyright © 2005 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.34 • No. 3 • October 2005
Back to Top